Header

UZH-Logo

Maintenance Infos

Browse by Creators

Navigate back| Up a level
Export as
Number of items: 3.

Dołęga, Maciej; Féray, Valentin (2017). Cumulants of Jack symmetric functions and the b-conjecture. Transactions of the American Mathematical Society, 369(12):9015-9039.

Dołęga, Maciej; Féray, Valentin (2016). Gaussian fluctuations of Young diagrams and structure constants of Jack characters. Duke Mathematical Journal, 165(7):1193-1282.

Dołęga, Maciej; Féray, Valentin; Śniady, Piotr (2014). Jack polynomials and orientability generating series of maps. Seminaire Lotharingien de Combinatoire (SLC), 70(50):online.

This list was generated on Sun Apr 21 11:32:23 2019 CEST.